# SDR WTAA950230

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922FS2A6NZ735
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR SHOCK ABSORBER PROXIMITY SENSOR.  GEAR EXTENSION AND RETRACTION NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
